# SDR C2XA01IA265

- Difficulty date: June 10, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145
- Aircraft serial: 145133
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING 5A CHECK IT WAS NOTED THAT THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS FAILED TO ILLUMINATE.  IAH-  MAINTENANCE REMOVED AND REPLACED THE FUSE, PERFORMED A OPERATIONAL CHECK.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
